LAN property for stochastic differential equations with additive fractional noise and continuous time observation

Authors: Eulàlia Nualart, Samy Tindel and

Stochastic Processes and their Applications, Vol. 129, No 8, 2880-2902, August, 2019

We consider a stochastic differential equation with additive fractional noise with Hurst parameter H>1∕2, and a non-linear drift depending on an unknown parameter. We show the Local Asymptotic Normality property (LAN) of this parametric model with rate τ as τ→∞ when the solution is observed continuously on the time interval [0,τ]. The proof uses ergodic properties of the equation and a Girsanov-type transform. We analyze the particular case of the fractional Ornstein–Uhlenbeck process and show that the Maximum Likelihood Estimator is asymptotically efficient in the sense of the Minimax Theorem